# SDR ASAA2013020493929

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357986
- Condition: Dented
- Location: Bs 942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN IS DENTED 5 INCHES AFT OF THE NEG PRESSURE RELIEF DOOR.  REPAIRED DENT AFT OF NEG PRESSURE RELIEF DOOR AT BS 942 IAW EA NR 400 53 EA, 09804 REV NEW.
